# SDR 2004UALA00974

- Difficulty date: October 25, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 54,870 hours, 8,925 cycles
- Engine: Pwa PW4060
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY SMOKE COMING FROM 4F MAIN TIRE WHEN TAXIING INTO GATE.  BRAKE MR 32357 DASH 2181 REPLACED.  4F TIRE REPLACED. 3F TIRE REPLACED AS MATE. CLEANED INSIDE 4F AXLE AND FOUND PAINT DISCOLORATION. OUTSIDE OF AXLE FOUND NO DAMAGE TO CADMIUM PLATING. ACCOMPLISHED BOROSCOPE OF 4F AXLE, FOUND DISCOLORATION OF GREEN PRIMER, ACCOMPLISHED HEAT DAMAGE INSP.
